# SDR SWIA200412844

- Difficulty date: January 7, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 19,208 hours, 27,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD WING, BRACKET CRACKED AT RIB STATION 8 AFT LOWER OUTBOARD ACCESS PANEL, MARKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED BRACKET AT RIB STATION NR 8 AFT OF OUTBOARD FUEL ACCESS PANEL PER SRM 51-40-02.  NO LEAKS AT THIS TIME.
